On absolute Riesz summability factors


Bor H. , Ozarslan H.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.246, no.2, pp.657-663, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 246 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1006/jmaa.2000.6825
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.657-663

Abstract

In this paper, a general theorem on \(N) over bar, p(n); delta\(k) summability factors of infinite series has been proved under suitable conditions by using an almost increasing sequence. (C) 2000 Academic Press.